# SDR CALA2017102003722

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 74,501 hours, 28,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8084
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EMERGENCY LIGHT CK FOR 2 SERVICE GOT MESSAGE EPSU FWD L. REPLACED ESPU AND BATTERY IN FWD POSITION REF 33-51-38 AMM. OPS CK GOOD.
